Iteration of Analytic Functions of Operators.

Ky Fan

Mathematische Zeitschrift (1982)

  • Volume: 179, page 293-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Fan, Ky. "Iteration of Analytic Functions of Operators.." Mathematische Zeitschrift 179 (1982): 293-298. <>.

author = {Fan, Ky},
journal = {Mathematische Zeitschrift},
keywords = {iteration of analytic functions; Riesz-Dunford integral},
pages = {293-298},
title = {Iteration of Analytic Functions of Operators.},
url = {},
volume = {179},
year = {1982},

AU - Fan, Ky
TI - Iteration of Analytic Functions of Operators.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 293
EP - 298
KW - iteration of analytic functions; Riesz-Dunford integral
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.